advertisement
Question
Posted by: ashley | 2011/04/18

candida now spotting b4 period on PILL

Hi, i have been on nordette for about a year and half now.
I think that i may have candida and have been taking probiotics,
I have had so sign of vaginal thrush except for an itch, which stopped when i had changed my diet. Now i have spotting, its started two weeks before my period. This is the first time ever.
is there a reason for this?
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell without an examination. If it happens again, see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/04/21

I can't tell without an examination. If it happens again, see your gynaecologist.

Best wishes

Reply to gynaedoc
Posted by: Lindz | 2011/04/18

I''m experiening the same thing, i was on Microval for 1 Month ago (i''m not breas feeding) and had this smelly discharge and peiods for almost 3 weeks, went to the doctor and he changed me from that to Ovral which i''m on it for a week now but have experienced some icthy feeling and bits lightly clots, and suddenly i feel tired, sometimes not in the mood for sex but before using all this i was very active.

I guess its side effects of contraceptives, i think you should go and see the doc. I think i''ll just stop using ths crap alltogether.

Reply to Lindz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement